# SDR CA090129010

- Difficulty date: January 27, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Coupling
- Condition: Loose
- Location: Eng Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT LT 3606 SCHEDULED FROM STR TO VIE DIVERTED TO MUC BECAUSE DURING CLIMB AT FL 260 ENGINE NR 2 OIL PRESS WARNING CAME ON SEVERAL TIMES.  AFTER LEVEL OFF ENG NR 2 WAS REDUCED TO IDLE.  OIL PRESSURE BETWEEN 30 AND 35 PSI.  WITH INCREASING THRUST PRESSURE STILL BETWEEN 30-35 PSI.  ENGINE WAS KEPT IN IDLE FOR THE REMAINDER OF THE FLIGHT.  OIL TEMPERATURE WAS DECREASING TO 48 °C.  MAINTENANCE INSPECTED ENGINE INSPECTED.  ENGINE COVERED WITH OIL.  FOUND 2 LOOSE COUPLINGS ON A-SUMP PUMP.  COUPLINGS TIGHTENED.  FOUND DURING RUN UP OIL ACCUMULATION AROUND OIL LEVEL SENSOR ON OIL TANK.  LEVEL SENSOR AND PACKINGS REPLACED, NO HELP.  OIL TANK PRESSURIZED.  FOUND CRACK IN OIL TANK.  OIL TANK REPLACED.  AIRCRAFT RETURNED TO SERVICE.
